MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. LIPIFLOW ACTIVATOR II

JOHNSON & JOHNSON SURGICAL VISION, INC. LIPIFLOW ACTIVATOR II
Model Number LFD-2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of records related to the device including labeling, complaint trending, and risk documentation was performed.No related non-conformity or deviations were issued during manufacturing the activator lot# 1913320013.Product met material, assembly and performance specifications at the time of product released.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
It was reported that a few days after lipiflow treatment the patient developed a chalazion in the right eye.The eye was red and sore.Symptoms started to develop in the left eye as well afterward.There were no issues during the treatment and she had none visible on the day of treatment.No treatment at the time was given.During follow up it was reported that patient started using an antibiotic drop.It was also reported that the patient had styes and not chalazions.Note: this report is for the right eye.A report for the left eye is being submitted for separately.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
LIPIFLOW ACTIVATOR II
Common Device Name
LIPIFLOW ACTIVATOR II
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9146243
Report Number3008169506-2019-00006
Device Sequence Number16851789
Product Code ORZ
UDI-Device Identifier00859623006315
UDI-Public(01)00859623006315(17)230513(10)1913320013
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K161357
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2023
Device Model NumberLFD-2000
Device Catalogue Number220150
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005